# SDR CA990330083

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1701012
- Condition: Shattered
- Location: Cockpit
- Part time: 10,529 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) COPILOT'S WIND SCREEN SHATTERED.
